# SDR SWAA2021080400307

- Difficulty date: July 31, 2021
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 56,618 hours, 33,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Low Pressure
- Location: #1 Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS QTY IND 23% AT TAXI IN.   NR 1 EDP LOW PRESS LIGHT ILLUMINATED. PER QRH TURNED OFF PUMP. QTY & PRESS GOOD THRU 40000 FT. ON APPROACH AFTER GEAR SELECTED DOWN, NR 1 SYS HYD QTY HAD DEPLETED.  REMOVED NR 1 HYD PUMP IAW AMM 29-11-11-000-801-001STEP 2A-F(7).  REMOVED EDP CASE DRAIN FILTER MOD IAW AMM 29-11-51 STEP 4 & REMOVED CASE DRAIN FILTER ELEMENT IAW AMM 29-11-51 STEP 2.  EXAMINED NR 1 EDP CASE DRAIN LINE, CASE DRAIN HOSE,  QUICK DISCONNECT, FILTER MOD & FILTER FOR DEBRIS OR BLOCKAGE & FOUND TO BE CLEAN IAW AMM 29-11-11 STEP 3F(12).   ON REMOVAL OF NR 1  EDP,  FOUND METAL & PLASTIC DEBRIS COMING OUT OF CASE DRAIN PORT.  REPLACED NR 1 EDP CASE DRAIN FILTER MOD CHK VALVE IAW AMM 29-11-51 STEP 4F(4)(A) & STEP 5F(1)(D)(F)(6).  REMOVED A SYS HYD PUMP,  R & R NR 1 ENG CASE DRAIN FILTER MOD CHK VALVE.  R & R EDP CASE DRAIN FILTER, REMOVED A SYS HYD RETURN FILTER, A SYS PRESS PTU.  ALL FILTERS INSTALLATION AND TEST IAW AMM 29-11-41, AMM 29-11-51, AMM 29-11-61, AMM 29-11-71, AMM 29-11-11, & 29-22-21.   LEAK CHECKED GOOD.   ORIGINAL SUB DATE:  8/4/2021
